skin-hair-icon
Skin problems having rashes and itching
Hello doctor, I'm suffering from skin problem from last couple of months on legs below knee and arms, seems like miliaria at particular places. Recently I had etching problem in bikini line with rashes but now it's spreading and itching like hell. Skin getting black in colour, it doesn't seems like eczema, but I'm not sure. Please suggest any medicine. Attaching the picture of that area.
19 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Fungal infection
Next Steps
please consult me privately for prescription
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You may be suffering from tinea cruris which is fungal infection of the inner thighs, groin and buttocks area. It is also called jock itch. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like fourderm, panderm, quadriderm, dermi5, betnovate, dermikem OC, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household. 
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.